I’m Yours- Paracetamol Poisoning.

Let’s start with the common and that’s paracetamol
Shouldn’t be taking more than 150 mg, per kg of it,
That’s 15 tablets

Stage one gives vague symptoms then stage two up to two days
High PT and big liver then stage three up to 4 days
Jaundice bad LFTs then last stage that’s gg

Chorus:
When in doubt treat with NAC
It substitutes glutathione
Give once in the toxic range
And in hepatoxicity

Do FBC U/E/Cr LFT PT ABG, then a toxicology screen
Then a chest and abdo X ray, ECG
Activated charcoal and gastric lavage are best within, the first hour of ingestion
Then look at rumack Mathew normogram

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s